# SDR REXA2022030200301

- Difficulty date: February 16, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 29,705 hours, 20,669 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: CC670331516
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FUSELAGE SKIN IS CRACKED AT THE AFT TRU DOOR LATCH. - REMOVED AND REINSTALLED SKIN FWD OF R/H TRU DOOR BETWEEN FS169-173 AND TRU BOX DOOR LANDING IAW CRJ 900 SRM 51-42-06/13-001-001-A01. RESTORED SURFACE IAW SRM 51-25-01-001-002-A01
